# SDR REXA2013062501259

- Difficulty date: June 25, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 14,381 hours, 9,340 cycles
- Engine: Ge CF348C5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER, LT UPPER TRANSCOWL HAS A CRACKED STANDOFF.   R & R CRACKED STANDOFF IAW SRM 51-42-14.
